How do I get rid of itchy red rash from injecting meth?

Do not do meth. Itchy rash is the least of the damage you are doing to yourself. Get off meth! For good health - Have a diet rich in fresh vegetables, fruits, whole grains, milk and milk products, nuts, beans, legumes, lentils and small amounts of lean meats. Avoid saturated fats. Drink enough water daily, so that your urine is mostly colorless. Exercise at least 150 minutes/week and increase the intensity of exercise gradually. Do not use tobacco, alcohol, weed or street drugs in any form. Practice safe sex, if you have sex.

Related Questions

I have a red rash under my armpits. It is itchy and gets irritated bad when my sports bra rubs on it. How do I get rid of it?

Fungal rash. It may be a fungal rash which can be red, itchy and irritating and likely if on both sides. Try an over the counter antifungal cream or powder for a few days, keep the area dry and clean. It may also be a reaction to an antiperspirant or cream you're applying so avoid using anything else in those areas for a while. If it doesn't improve see your doctor. . Read more...

I have a small, red, bumpy rash on the side of my chin. It get itchy sometimes. I thought it went away, but it came back. How do I get rid of it?

See a Dermatologist . I recommend that you see a physician it is hard to diagnose skin conditions without examining the patient. This rash can be caused by number of reasons such as acne or some other metabolic and endocrine disorders. Read more...
Hard to say. without knowing what it is. This rash needs to be visualized & a history needs to be obtained in order to make an accurate diagnosis. Read more...

I have a rash around eyes on & off for 3 months: red, itchy, flaky & swollen. Take allegra (fexofenadine) & hydroc: didn't work. What can I do to get rid of it?

Depends. It all depends on the cause and in your case a contact allergy to facial preparations or rosacea (when one flushes easily and often) may be some of the causes. Since Hydrocortisone cream has not helped, see an allergist or dermatologist. Read more...

I've developed a rash on both underarms either from new deodorant or razor. It's red, sore & itchy- how to get rid of it? Will hydrocortisone fix?

Allergy/Folliculitis. It could be an allergic reaction, in which case hydrocortisone can help barring any contraindications on your part. On the other hand, it could be Folliculitis which is an infection of the hair follicle. In that case only antibiotics would help either topical or oral. A doctor should know if he or she looks at it. Read more...
Let it be. The best thing to do would be to avoid shaving the area and using deodorants for a week or so until it heals. You could use a mild soap when you shower and try to keep it dry. . Read more...